Non-uniqueness in G-measures

Publication Type:
Journal Article
Citation:
Ergodic Theory and Dynamical Systems, 2012, 32 (2), pp. 575 - 586
Issue Date:
2012-04-01
Full metadata record
Files in This Item:
Filename Description Size
nonuniqueness_in_measures.pdfPublished Version162.55 kB
Adobe PDF
Bramson and Kalikow and Quas showed the phenomenon of non-uniqueness for g-measures in the absence of a C 1 condition on g. We extend this result to show that for a sequence G=(G n ), the class of G-measures can be badly behaved in the sense of containing measures of type IIIλ for all λ in a continuous image of an Fσ set. © 2011 Cambridge University Press.
Please use this identifier to cite or link to this item: